您当前所在位置: 首页 > 学者

王术

  • 19浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 169下载

  • 0评论

  • 引用

期刊论文

The asymptotic behavior of globally smooth solutions of the multidimensional isentropic hydrodynamic model for semiconductors

王术Ling Hsiaoa Peter A. Markowichb and Shu Wang a*

J. Differential Equations 192(2003)111-133,-0001,():

URL:

摘要/描述

In this paper we study the asymptotic behavior of globally smooth solutions of the Cauchy problem for the multidimensional isentropic hydrodynamic model for semiconductors in Rd We prove that smooth solutions (close to equilibrium) of the problem converge to a stationary solution exponentially fast as t-→+∞.

版权说明:以下全部内容由王术上传于   2005年03月29日 17时52分53秒,版权归本人所有。

我要评论

全部评论 0

本学者其他成果

    同领域成果